Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Prime ideal structure in commutative rings


Author: M. Hochster
Journal: Trans. Amer. Math. Soc. 142 (1969), 43-60
MSC: Primary 13.20; Secondary 14.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0251026-X
MathSciNet review: 0251026
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algèbre commutative, Chapitre 2, Hermann, Paris, 1961.
  • [2] Jean Dieudonné, Algebraic geometry, Department of Mathematics Lecture Notes, No. 1, University of Maryland, College Park, Md., 1962. MR 0150140
  • [3] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199
  • [4] M. Hochster, Prime ideal structure in commutative rings, Thesis, Princeton Univ., Princeton, N. J., 1967.
  • [5] -, Symbolic powers in Noetherian domains (to appear).
  • [6] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • [7] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • [8] R. G. Montgomery, Spec A as a set with algebraic structure, Abstract 68T-458, Notices Amer. Math. Soc. 15 (1968), 637.
  • [9] Pierre Mazet, Générateurs, relations et épimorphismes d’anneaux, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A309–A311 (French). MR 0238833
    Norbert Roby, Sur les épimorphismes de la catégorie des anneaux, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A312–A313 (French). MR 0238834
    Daniel Lazard, Épimorphismes plats d’anneaux, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A314–A316 (French). MR 0238835
    Jean-Pierre Olivier, Anneaux absolument plats universels et épimorphismes d’anneaux, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A317–A318 (French). MR 0238836
    Daniel Ferrand, Épimorphismes d’anneaux à source noethérienne et monomorphismes de schémas, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A319–A321 (French). MR 0238837

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.20, 14.00

Retrieve articles in all journals with MSC: 13.20, 14.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251026-X
Article copyright: © Copyright 1969 American Mathematical Society